MathSciNet Relay Station
MathSciNet bibliographic data
MR1611136 (98m:35171) 35Q35 (35B35 76D33)
Bertozzi, A. L.; Pugh, M. C. Long-wave instabilities and saturation in thin film equations. Comm. Pure Appl. Math. 51 (1998), no. 6, 625–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement